Juvenile idiopathic arthritis

Biologic therapy-Related demyelinating peripheral neuropathy in a child with Juvenile Idiopathic Arthritis

Published on: 19th July, 2018

OCLC Number/Unique Identifier: 7814985434

Demyelinating peripheral neuropathy has been described in association with tumor necrosis factor (TNF) inhibitors. It is rarely developed after treatment discontinuation. We present the case of a child with juvenile idiopathic arthritis who developed peripheral neuropathy few months after TNF inhibitor withdrawal with clinical worsening of the neurological sequelae while undergoing treatment with abatacept.
Cite this ArticleCrossMarkPublonsHarvard Library HOLLISGrowKudosResearchGateBase SearchOAI PMHAcademic MicrosoftScilitSemantic ScholarUniversite de ParisUW LibrariesSJSU King LibrarySJSU King LibraryNUS LibraryMcGillDET KGL BIBLiOTEKJCU DiscoveryUniversidad De LimaWorldCatVU on WorldCat